Alert archive / Georgia / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 121, NWS Atlanta, GA

March 27, 2005Bartow County, Paulding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2005, 3:45 PM EST for Bartow County, Paulding County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 27, 2005, 3:45 PM EST (20:45 UTC)
Expired
Mar 27, 2005, 4:30 PM EST
In force
45 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Bartow County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 93 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:40 PM ESTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 272045
SVRFFC
GAC015-223-272130-
/O.NEW.KFFC.SV.W.0121.050327T2045Z-050327T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EST SUN MAR 27 2005

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTOW COUNTY IN NORTHWEST GEORGIA
  PAULDING COUNTY IN NORTHWEST GEORGIA

* UNTIL 430 PM EST

* AT 338 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES SOUTHWEST OF EMERSON...AND MOVING
  NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARTERSVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3402 8489 3440 8484 3439 8469 3435 8465
      3433 8466 3422 8465 3421 8466 3409 8466
      3408 8474 3397 8475

$$
3 follow-up statements
000 
WWUS52 KFFC 272055
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EST SUN MAR 27 2005

GAC015-223-272130-
/O.CON.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
PAULDING-BARTOW-
354 PM EST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EST FOR 
BARTOW AND PAULDING COUNTIES...

AT 354 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR EMERSON...OR
ABOUT NEAR CARTERSVILLE...MOVING NORTHEAST AT 40 MPH.

THIS IS A DANGEROUS STORM AND IS MOVING INTO CHEROKEE COUNTY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CASSVILLE...FOLSOM...PINE LOG AND FUNKHOUSER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3402 8489 3440 8484 3439 8469 3435 8465
      3433 8466 3422 8465 3421 8466 3409 8466
      3408 8474 3397 8475

$$
000 
WWUS52 KFFC 272106
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST SUN MAR 27 2005

GAC223-272115-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
PAULDING-
405 PM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR PAULDING COUNTY IS
CANCELLED...

AT 358 PM THE THUNDERSTORM THAT IS PRODUCING LARGE HAIL HAD MOVED
INTO BARTOW AND CHEROKEE COUNTIES...MOVING NORTHEAST AT 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3409 8488 3440 8484 3439 8469 3435 8465
      3433 8466 3422 8465 3421 8466 3409 8466
      3409 8472 3409 8477

$$

GAC015-272130-
/O.CON.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
BARTOW-
405 PM EST SUN MAR 27 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 430 PM EST FOR
EASTERN BARTOW COUNTY...

AT 400 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS
LOCATED NEAR EMERSON...OR ABOUT 6 MILES EAST OF CARTERSVILLE...MOVING
NORTHEAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITE...FOLSOM...PINE LOG AND FUNKHOUSER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3409 8488 3440 8484 3439 8469 3435 8465
      3433 8466 3422 8465 3421 8466 3409 8466
      3409 8472 3409 8477

$$
000 
WWUS52 KFFC 272109
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EST SUN MAR 27 2005

GAC015-272118-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-050327T2130Z/
BARTOW-
408 PM EST SUN MAR 27 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTOW COUNTY IS
CANCELLED...

AT 408 PM THE THUNDERSTORM THAT IS PRODUCING LARGE HAIL HAD EXITED
THE COUNTY AND MOVED NORTHEAST INTO CHEROKEE COUNTY NEAR WALESKA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST SUNDAY EVENING FOR
SOUTHERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM
EST SUNDAY EVENING FOR NORTHERN GEORGIA.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3409 8488 3440 8484 3439 8469 3435 8465
      3433 8466 3422 8465 3421 8466 3409 8466
      3409 8472 3409 8477

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:45 PM EST, 0 minutes earlier.

Area forecast discussion, Mar 27, 3:45 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EST SUN MAR 27 2005

.SHORT TERM...VERY BUSY DAY WITH MULTIPLE WATCHES. LOW PRESSURE
DEEPENING OVER ALABAMA AT THIS TIME. THIS COMBINED WITH DRY MID
LEVEL AIR AND STRONG LOW LEVEL JET WILL HELP KEEP CONVECTION GOING
FOR NEXT SEVERAL HOURS. TORNADO WATCHES COVER MUCH OF THE CWA AND
FLASH FLOOD WATCH IS IN EFFECT FOR THE CENTRAL ZONES UNTIL 7 PM. BY
AROUND 06Z...BEST INSTABILITY HAS MOVED TO NORTHEAST GA...AND HAS
WEAKENED. SURFACE COLD FRONT PASSING ACROSS THE CWA OVERNIGHT WITH
STRONG UPPER TROUGH CROSSING THE AREA ON MONDAY. HAVE INCLUDED HIGH
POPS ACROSS THE NORTH FOR MONDAY WITH LOWER POPS ELSEWHERE. FOR
NOW...HAVE ONLY SHOWERS FOR MONDAY...BUT CONVECTION POSSIBLE WITH
COLD UPPER TEMPERATURES. NOT MUCH DIURNAL RANGE EXPECTED ON MONDAY
WITH COLD AIR ADVECTION.

.LONG TERM...NO CHANGES MADE TO EXTENDED. UPPER RIDGE BUILDING IN
FOR TUESDAY AND WEDNESDAY WITH WARM DRY WEATHER. ANOTHER SHORT WAVE
AFFECTING OUR CWA THURSDAY AND FRIDAY. AT THIS TIME HAVE KEPT
SATURDAY AND SUNDAY DRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATLANTA         51  58  46  74 /  80  40  10   5
ATHENS          52  61  44  78 /  80  40  20   5
GAINESVILLE     50  59  44  76 /  80  40  20   5
ROME            56  62  40  78 /  80  60  20   5
COLUMBUS        53  61  47  80 /  80  30  10   5
MACON           56  63  45  78 /  80  30  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH IN EFFECT FROM 2 PM UNTIL 7 PM EST SUNDAY FOR
      THE FOLLOWING ZONES...BIBB...BLECKLEY...CHATTAHOOCHEE...
      CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
      HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MARION...
      MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...
      STEWART...SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...
      TWIGGS...WASHINGTON...WEBSTER...WHEELER...WILCOX...AND
      WILKINSON.
   ...TORNADO WATCHES 97 AND 98 IN EFFECT UNTIL 6 PM EST...

&&

41
Hazardous weather outlook, Mar 27, 12:24 PM EST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1224 PM EST SUN MAR 27 2005

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1224 PM EST SUN MAR 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...SCATTERED TO WIDESPREAD SEVERE THUNDERSTORMS EXPECTED WITH
   ISOLATED TORNADOES...

.SYNOPSIS...
A COLD FRONT OVER WESTERN ALABAMA WILL MOVE ACROSS THE AREA THIS
EVENING. LOW PRESSURE ALOFT OVER THE MISSISSIPPI VALLEY WILL DEEPEN
AND MOVE TO THE SOUTHERN APPALACHIANS MONDAY MORNING.

.PRIMARY HAZARD...
THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES...FOR ALL OF NORTH AND CENTRAL GEORGIA. THE BEST TIME FOR
SEVERE WEATHER WILL BE THIS AFTERNOON AND EVENING.

.DISCUSSION...
A MOIST AND UNSTABLE AIRMASS AHEAD OF AN APPROACHING COLD FRONT...
ALONG WITH A STRENGTHENING UPPER LEVEL JET...WILL BE THE MAIN CAUSES
FOR POTENTIAL WIDESPREAD SEVERE WEATHER. CAPES WILL INCREASE TO 2000
THIS AFTERNOON WITH LIFTED INDICES OF -6 TO -9 ACROSS PARTS OF NORTH
AND CENTRAL GEORGIA. THIS INSTABILITY WILL COMBINE WITH STRENGTHENING
DEEP LAYERED WINDS TO GIVE STRONG POTENTIAL FOR SEVERE THUNDERSTORMS.
STORMS WILL INCREASE THIS AFTERNOON OVER WEST GEORGIA...SPREADING
EAST BY THIS EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

.DAY TWO THROUGH DAY SEVEN...MONDAY THROUGH SUNDAY.
THE STORM SYSTEM WILL MOVE OUT OF THE AREA ON MONDAY. HOWEVER BY
LATE THURSDAY OR FRIDAY...THERE WILL BE ANOTHER CHANCE FOR
THUNDERSTORMS ACROSS GEORGIA. THERE IS A POSSIBILITY THESE STORMS
COULD BE SEVERE LATE THIS WEEK.

&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, Mar 27, 2:30 PM EST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             LA GRANGE               33.04N 85.03W
03/27/2005  0.75 INCH        TROUP              GA   PUBLIC

            PUBLIC REPORTED PENNY SIZE HAIL ALONG THE
            TROUP/MERIWETHER COUNTY LINE.

0225 PM     HAIL             GREENVILLE              33.03N 84.72W
03/27/2005  0.25 INCH        MERIWETHER         GA   FIRE DEPT/RESCUE

            GREENVILLE FIRE DEPARTMENT REPORTED PEA SIZE HAIL IN THE
            AREA.

&&

FFCUSR
Special weather statement, Mar 27, 2:41 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EST SUN MAR 27 2005

GAZ053-054-272015-

241 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN EASTERN COWETA AND
FAYETTE COUNTIES UNTIL 315 PM EST...

AT 238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENOIA...MOVING NORTHEAST AT 45 MPH.  THIS
STORM HAS WEAKENED...BUT IS STILL CAPABLE OF PRODUCING PEA-SIZED
HAIL.
Local storm report, Mar 27, 2:48 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             ALPHARETTA              34.07N 84.27W
03/27/2005  0.75 INCH        FULTON             GA   PUBLIC

            PUBLIC REPORTED DIME SIZE HAIL IN THE ALPHARETTA AREA.

0240 PM     HAIL             ROSWELL                 34.04N 84.36W
03/27/2005  1.00 INCH        FULTON             GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL BETWEEN GA 400 AND
            MANSEL ROAD, IN THE ROSWELL AREA.

0225 PM     HAIL             GREENVILLE              33.03N 84.72W
03/27/2005  0.25 INCH        MERIWETHER         GA   FIRE DEPT/RESCUE

            GREENVILLE FIRE DEPARTMENT REPORTED PEA SIZE HAIL IN THE
            AREA.

0223 PM     HAIL             GREENVILLE              33.03N 84.72W
03/27/2005  0.88 INCH        MERIWETHER         GA   LAW ENFORCEMENT

            GREENVILLE SHERIFF REPORTED NICKEL SIZE HAIL IN THE AREA.

0212 PM     HAIL             SHILOH                  32.81N 84.70W
03/27/2005  1.00 INCH        HARRIS             GA   PARK/FOREST SRVC

            FDR STATE PARK OFFICIALS REPORTED NICKEL TO QUARTER SIZE
            HAIL.

&&

LEG
Local storm report, Mar 27, 2:49 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             ROSWELL                 34.04N 84.36W
03/27/2005  0.88 INCH        FULTON             GA   PUBLIC

            PUBLIC REPORTED NICKEL SIZE HAIL IN THE ROSWELL AREA.

&&

LEG
Local storm report, Mar 27, 3:05 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EST SUN MAR 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             CUMMING                 34.21N 84.14W
03/27/2005  0.75 INCH        FORSYTH            GA   PUBLIC

            SOUTH CUMMING PUBLIC RPTD HAIL

0250 PM     HAIL             CUMMING                 34.21N 84.14W
03/27/2005  1.75 INCH        FORSYTH            GA   PUBLIC

&&

LEG
Special weather statement, Mar 27, 3:37 PM EST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EST SUN MAR 27 2005

GAZ020-031-272115-

337 PM EST SUN MAR 27 2005

...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PAULDING AND BARTOW
COUNTIES UNTIL 415 PM EST...

AT 333 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTHWEST OF EMERSON...MOVING NORTHEAST
AT 45 MPH.  THIS STORM MAY STRENGTHEN TO THE POINT OF REQUIRING A
WARNING...BUT PEA-SIZED HAIL IS EXPECTED FOR NOW.  MONITOR YOUR
RADIO OR TV FOR AN UPDATE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:17 PM ESTSevere Thunderstorm WarningFFCCrisp13 min
Mar 26, 7:20 PM ESTSevere Thunderstorm WarningFFCChattahoochee25 min
Mar 26, 7:57 PM ESTSevere Thunderstorm WarningFFCPulaski33 min
Mar 27, 4:16 AM ESTSevere Thunderstorm WarningFFCSumter, Webster44 min
Mar 27, 5:24 AM ESTFlash Flood WarningFFCChattahoochee, Muscogee, Stewart3 hr
Mar 27, 5:38 AM ESTSevere Thunderstorm WarningFFCChattahoochee, Stewart37 min
Mar 27, 6:03 AM ESTSevere Thunderstorm WarningFFCWebster27 min
Mar 27, 11:34 AM ESTSevere Thunderstorm WarningFFCDooly, Pulaski26 min
Mar 27, 12:25 PM ESTSevere Thunderstorm WarningFFCSumter35 min
Mar 27, 12:53 PM ESTFlash Flood WarningFFCCrisp, Dooly, Sumter4 hr
Mar 27, 1:02 PM ESTSevere Thunderstorm WarningFFCTroup28 min
Mar 27, 1:16 PM ESTFlash Flood WarningFFCBleckley, Houston, Pulaski, Twiggs4 hr
Mar 27, 1:25 PM ESTSevere Thunderstorm WarningFFCCoweta, Heard35 min
Mar 27, 1:27 PM ESTSevere Thunderstorm WarningFFCBaldwin, Hancock, Putnam33 min
Mar 27, 1:47 PM ESTSevere Thunderstorm WarningFFCHarris34 min
Mar 27, 1:54 PM ESTSevere Thunderstorm WarningFFCHeard, Troup36 min
Mar 27, 2:11 PM ESTSevere Thunderstorm WarningFFCMeriwether34 min
Mar 27, 2:34 PM ESTSevere Thunderstorm WarningFFCCobb, Fulton26 min
Mar 27, 2:46 PM ESTSevere Thunderstorm WarningFFCCarroll, Douglas44 min
Mar 27, 2:49 PM ESTSevere Thunderstorm WarningFFCForsyth26 min
Mar 27, 2:59 PM ESTSevere Thunderstorm WarningFFCDawson, Hall31 min
Mar 27, 3:09 PM ESTSevere Thunderstorm WarningFFCLumpkin, White38 min
Mar 27, 3:18 PM ESTFlash Flood WarningFFCMeriwether, Troup3 hr
Mar 27, 3:50 PM ESTSevere Thunderstorm WarningFFCCherokee, Cobb40 min
Mar 27, 4:04 PM ESTSevere Thunderstorm WarningFFCPickens26 min
Mar 27, 4:12 PM ESTSevere Thunderstorm WarningFFCDawson, Gilmer34 min
Mar 27, 4:28 PM ESTSevere Thunderstorm WarningFFCFannin, Union47 min
Mar 27, 4:59 PM ESTFlash Flood WarningFFCBleckley, Crisp, Dodge, Dooly, Pulaski, Sumter and 1 more6 hr
Mar 27, 6:05 PM ESTSevere Thunderstorm WarningFFCChattooga, Walker40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.